Halin's theorem for cubic graphs on an annulus

Archdeacon, D.; Bonnington, P. and Siran, J. (2004). Halin's theorem for cubic graphs on an annulus. Discrete Mathematics, 281(1-3) pp. 13–25.

DOI: https://doi.org/10.1016/j.disc.2003.09.007

Abstract

Halin's Theorem characterizes those locally-finite, infinite graphs that embed in the plane without accumulation points by giving a set of six topologically excluded subgraphs. We prove the analogous theorem for cubic graphs that embed in an annulus without accumulation points, finding the complete set of 29 excluded subgraphs.

Viewing alternatives

Metrics

Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions

Item Actions

Export

About

Recommendations